Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Birkhoff's theorem for a family of probability spaces


Author: Y. Safarov
Translated by: the author
Original publication: Algebra i Analiz, tom 17 (2005), nomer 5.
Journal: St. Petersburg Math. J. 17 (2006), 797-813
MSC (2000): Primary 05C50, 60C05
Published electronically: July 20, 2006
MathSciNet review: 2241426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Birkhoff's theorem on doubly stochastic matrices is extended to some countable families of discrete probability spaces with nonempty intersections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 05C50, 60C05

Retrieve articles in all journals with MSC (2000): 05C50, 60C05


Additional Information

Y. Safarov
Affiliation: Department of Mathematics, King’s College, Strand, London, United Kingdom
Email: yuri.safarov@kcl.ac.uk

DOI: http://dx.doi.org/10.1090/S1061-0022-06-00930-7
PII: S 1061-0022(06)00930-7
Keywords: Stochastic matrices, weighted graphs, Birkhoff's theorem
Received by editor(s): March 10, 2005
Published electronically: July 20, 2006
Dedicated: To the memory of O. A. Ladyzhenskaya
Article copyright: © Copyright 2006 American Mathematical Society